Alert archive / Louisiana / Flash Flood Warnings in 2026
Flash Flood Warning 8, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Mar 7, 2026, 6:15 PM CST for East Feliciana Parish, West Feliciana Parish, Louisiana; Amite County, Wilkinson County, Mississippi. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2026, 6:15 PM CST (00:15 UTC)
- Expired
- Mar 8, 2026, 12:45 AM CST
- In force
- 7 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties East Feliciana Parish, LA, West Feliciana Parish, LA, Amite County, MS, Wilkinson County, MS
The radar
The Hammond radar (KHDC), 87 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 8:00 PM CST | FLASH FLOOD | 5 Ese Woodville, MS | Sheriffs Office reports 3-6 inches of water on several county roads in Wilkinson County. |
| Mar 7, 8:19 PM CST | FLASH FLOOD | 2 Sw Liberty, MS | Law enforcement in Amite County MS report Highway 569 near Liberty is closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 105 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2281 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
422
WGUS54 KLIX 080015
FFWLIX
LAC037-125-MSC005-157-080245-
/O.NEW.KLIX.FF.W.0008.260308T0015Z-260308T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
615 PM CST Sat Mar 7 2026
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
North Central East Feliciana Parish in southeastern Louisiana...
Northeastern West Feliciana Parish in southeastern Louisiana...
Southwestern Amite County in southern Mississippi...
Southeastern Wilkinson County in southern Mississippi...
* Until 845 PM CST.
* At 615 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clinton, Liberty, Centreville, Gloster, Wilson, Norwood and Felps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3119 9115 3126 9097 3120 9074 3100 9090
3085 9102 3088 9115 3100 9129
FLASH FLOOD...RADAR INDICATED
$$
Zeringue3 follow-up statements
851
WGUS54 KLIX 080217
FFWLIX
LAC037-125-MSC005-157-080345-
/O.EXT.KLIX.FF.W.0008.000000T0000Z-260308T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
817 PM CST Sat Mar 7 2026
The National Weather Service in New Orleans has extended the
* Flash Flood Warning for...
North Central East Feliciana Parish in southeastern Louisiana...
Northeastern West Feliciana Parish in southeastern Louisiana...
Southwestern Amite County in southern Mississippi...
Southeastern Wilkinson County in southern Mississippi...
* Until 945 PM CST.
* At 817 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 6 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clinton, Liberty, Centreville, Gloster, Wilson, Norwood and Felps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3119 9115 3126 9097 3120 9074 3100 9090
3085 9102 3088 9115 3100 9129
FLASH FLOOD...RADAR INDICATED
$$
Zeringue525
WGUS54 KLIX 080341
FFWLIX
LAC037-125-MSC005-157-080545-
/O.EXT.KLIX.FF.W.0008.000000T0000Z-260308T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
941 PM CST Sat Mar 7 2026
The National Weather Service in New Orleans has extended the
* Flash Flood Warning for...
North Central East Feliciana Parish in southeastern Louisiana...
Northeastern West Feliciana Parish in southeastern Louisiana...
Southwestern Amite County in southern Mississippi...
Southeastern Wilkinson County in southern Mississippi...
* Until 1145 PM CST.
* At 941 PM CST, local law enforcement reported thunderstorms
producing heavy rain in in Centreville and Liberty. Between 4 and
6 inches of rain have fallen. Flooding impacts will continue, but
no additional rainfall is expected. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clinton, Liberty, Centreville, Gloster, Wilson, Norwood and Felps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3119 9115 3126 9097 3120 9074 3100 9090
3085 9102 3088 9115 3100 9129
FLASH FLOOD...OBSERVED
$$
Zeringue384
WGUS54 KLIX 080536
FFWLIX
LAC037-125-MSC005-157-080645-
/O.EXT.KLIX.FF.W.0008.000000T0000Z-260308T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
1136 PM CST Sat Mar 7 2026
The National Weather Service in New Orleans has extended the
* Flash Flood Warning for...
North Central East Feliciana Parish in southeastern Louisiana...
Northeastern West Feliciana Parish in southeastern Louisiana...
Southwestern Amite County in southern Mississippi...
Southeastern Wilkinson County in southern Mississippi...
* Until 1245 AM CST.
* At 1136 PM CST, local law enforcement reported thunderstorms
producing heavy rain in in Centreville and Liberty. Between 4 and
6 inches of rain have fallen. Flooding impacts will continue, but
no additional rainfall is expected. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clinton, Liberty, Centreville, Gloster, Wilson, Norwood and Felps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3119 9115 3126 9097 3120 9074 3100 9090
3085 9102 3088 9115 3100 9129
FLASH FLOOD...OBSERVED
$$
ZeringueWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 7, 5:28 PM CST, 47 minutes earlier. Its key messages:
- Updated at 525 PM CST Sat Mar 7 2026
- Temperatures will remain around 10-15 degrees above normal into the middle of next week. The hottest days appear to be Today, Tuesday, and Wednesday. Highs for most areas expected to approach or surpass record highs, along with the potential for record warm lows for some locations.
- Showers and storms will be possible this afternoon into Sunday. A severe storm or two capable of damaging winds, hail up to 1", locally heavy rainfall, and a tornado cannot be ruled out especially in northwestern areas. Widespread showers and storms in association with a frontal boundary which could lead to flooding of poor drainage and urban areas.
- Dense fog of less than 1 nautical mile of visibility is possible in the cooler shelf waters of the Mississippi Coast late tonight. Dense fog cannot be ruled out for immediate coastal areas near the cooler shelf waters.
Area forecast discussion, Mar 7, 5:28 PM CST, 47 minutes before
Area Forecast Discussion...UPDATED National Weather Service New Orleans LA 528 PM CST Sat Mar 7 2026 ...NEW AVIATION... .KEY MESSAGES... Updated at 525 PM CST Sat Mar 7 2026 - Temperatures will remain around 10-15 degrees above normal into the middle of next week. The hottest days appear to be Today, Tuesday, and Wednesday. Highs for most areas expected to approach or surpass record highs, along with the potential for record warm lows for some locations. - Showers and storms will be possible this afternoon into Sunday. A severe storm or two capable of damaging winds, hail up to 1", locally heavy rainfall, and a tornado cannot be ruled out especially in northwestern areas. Widespread showers and storms in association with a frontal boundary which could lead to flooding of poor drainage and urban areas. - Dense fog of less than 1 nautical mile of visibility is possible in the cooler shelf waters of the Mississippi Coast late tonight. Dense fog cannot be ruled out for immediate coastal areas near the cooler shelf waters. && .SHORT TERM... (This afternoon through Sunday) Issued at 1152 AM CST Sat Mar 7 2026 Ridging over the eastern Gulf and western Atlantic. Upper trough from Wisconsin to near San Diego, with the main impulses over Iowa and Baja California. At the surface, high pressure extended from near Bermuda across most of the northern Gulf. Low pressure was over Wisconsin with a cold front to another low center over southern Missouri, then southwestward into west Texas. A line of showers and thunderstorms, a few severe, was ahead of the cold front from West Tennessee into central Texas. Locally, skies were mostly cloudy across much of the area, with noon CST temperatures ranging from the upper 70s to mid 80s. Dew points were generally around 70 degrees. The early morning LIX sounding showed an uncapped and unstable airmass, with precipitable water value of 1.36 inches. CAPE values were in excess of 2000 J/kg, and downdraft CAPE around 1000 J/kg. At this point, shear was very limited. Much of the afternoon will see scattered showers and perhaps a rumble or two of thunder. The main threat of convection will shift southeastward with the frontal boundary tonight. Main concerns will be hail and wind, but the tornado threat is non- zero. Heavy rain could produce a quick 1-2 inches of rainfall, but unless it falls in a very short time, widespread problems aren't anticipated through sunrise Sunday. Most of the mesoscale modeling indicates that the overnight round of convection will be offshore by 12z Sunday. However, there are a couple of solutions that reinvigorate convection along Interstate 10 to our west Sunday morning. While this wouldn't be expected to be a severe weather threat, it could raise some issues regarding rainfall if we get another 1-2 inches of rain on top of the overnight rain. Any rain should end prior to sunset Sunday. Much above normal temperatures will continue through the remainder of the weekend. At first glance, forecast lows would appear too cool tonight, but with convection expected to move through the area overnight, will assume that slightly drier air mixes down behind the convection. Some concern about fog development overnight if convection is slow to arrive. At this point, won't rule out fog, but confidence not high enough for advisories. && .LONG TERM... (Sunday night through Friday) Issued at 1152 AM CST Sat Mar 7 2026 Upper ridging will build back over the area for the early part of the workweek. Could be scattered showers Monday, but Tuesday looks dry. An upper trough passage Wednesday or Wednesday night will bring another round of showers and thunderstorms to the area at that point, and we'll have to monitor for an additional threat of severe weather/heavy rainfall. That system will bring a brief period of cooler air to the area, which will take high temperatures back to around normal, closer to 70 degrees. There will be at least one much cooler night (Thursday night) where much of the area will see lows in the 40s. By next Saturday, highs are likely to be pushing 80 degrees again. && .AVIATION... (00Z TAFS) Issued at 525 PM CST Sat Mar 7 2026 VIS and CIG reductions (IFR/MVFR) will be likely across the region tonight through Sunday morning as showers and thunderstorms develop and move through the region. Convection will not be constant, but intermittent SHRAs and TSs will be likely. Winds around convection will be a bit erratic as well, but generally a southerly flow outside of convection will continue. Additional showers will be possible Sunday afternoon and early evening, but at this juncture these will be more scattered in nature. Finally, most terminals will improve as this cycle ends with VFR conditions developing at or just after 09/00z. (Frye) && .MARINE... Issued at 1152 AM CST Sat Mar 7 2026 Onshore southeasterly flow will continue through the weekend averaging generally around 10 to 15 knots or so. Conditions will remain favorable for areas of coastal fog for nearshore waters on Sunday morning particularly for the Mississippi Coast, but concerns with timing of approaching thunderstorms limits confidence in fog development enough to forego advisory issuance for now. Otherwise, daily isolated to scattered shower/storm chances will remain possible each day closer to nearshore areas, with a greater risk of thunderstorm impacts to the marine waters on Sunday into Monday. Onshore southeasterly flow is expected to persist through atleast the middle of the new workweek next week. && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. && SHORT TERM...RW LONG TERM....RW AVIATION...RDF MARINE...RW
In the hours before
Special weather statement, Mar 7, 1:58 PM CST, 4 hours 17 minutes before
Special Weather Statement
National Weather Service New Orleans LA
158 PM CST Sat Mar 7 2026
LAZ037-071-072045-
St. Helena LA-Northern Tangipahoa LA-
158 PM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF ST. HELENA AND
NORTHWESTERN TANGIPAHOA PARISHES THROUGH 245 PM CST
...
At 158 PM CST, Doppler radar was tracking a strong thunderstorm near
Greensburg, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greensburg, Kentwood, Osyka, Montpelier, Easleyville, and Tangipahoa.
This includes Interstate 55 in Louisiana between mile markers 53 and
66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3067 9058 3070 9077 3100 9077 3100 9047
TIME...MOT...LOC 1958Z 189DEG 21KT 3078 9067
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ZeringueSpecial weather statement, Mar 7, 2:06 PM CST, 4 hours 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
206 PM CST Sat Mar 7 2026
LAZ036-048-072045-
East Feliciana LA-East Baton Rouge LA-
206 PM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN EAST
FELICIANA AND NORTHEASTERN EAST BATON ROUGE PARISHES THROUGH 245 PM
CST
...
At 206 PM CST, Doppler radar was tracking a strong thunderstorm over
Pride, or 9 miles south of Clinton, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clinton and Pride.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3094 9086 3089 9085 3086 9086 3084 9084
3083 9085 3082 9083 3079 9084 3077 9084
3068 9088 3065 9092 3070 9102 3095 9102
TIME...MOT...LOC 2006Z 197DEG 22KT 3073 9096
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ZeringueSpecial weather statement, Mar 7, 2:30 PM CST, 3 hours 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
230 PM CST Sat Mar 7 2026
MSZ069-072115-
Amite MS-
230 PM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN AMITE
COUNTY THROUGH 315 PM CST
...
At 230 PM CST, Doppler radar was tracking a strong thunderstorm near
Liberty, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Liberty and Smithdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3110 9076 3113 9093 3135 9093 3135 9063
TIME...MOT...LOC 2030Z 197DEG 17KT 3117 9086
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ZeringueSpecial weather statement, Mar 7, 4:09 PM CST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
409 PM CST Sat Mar 7 2026
MSZ068-072300-
Wilkinson MS-
409 PM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN WILKINSON
COUNTY THROUGH 500 PM CST
...
At 409 PM CST, Doppler radar was tracking a strong thunderstorm over
Woodville, or 20 miles north of Jackson, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodville and Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3135 9121 3134 9115 3132 9112 3132 9110
3129 9108 3128 9106 3100 9123 3103 9142
3135 9133 3137 9122
TIME...MOT...LOC 2209Z 202DEG 28KT 3113 9130
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ZeringueSpecial weather statement, Mar 7, 4:16 PM CST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service New Orleans LA
416 PM CST Sat Mar 7 2026
LAZ083-072300-
Northern Livingston LA-
416 PM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
LIVINGSTON PARISH THROUGH 500 PM CST
...
At 416 PM CST, Doppler radar was tracking a strong thunderstorm near
Livingston, or 14 miles west of Hammond, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Livingston and Albany.
This includes Interstate 12 between mile markers 23 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3049 9057 3042 9066 3047 9076 3065 9072
3065 9057
TIME...MOT...LOC 2216Z 214DEG 14KT 3048 9069
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ZeringueSpecial weather statement, Mar 7, 4:39 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service New Orleans LA
439 PM CST Sat Mar 7 2026
LAZ036-MSZ068-072330-
East Feliciana LA-Wilkinson MS-
439 PM CST Sat Mar 7 2026
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTH CENTRAL EAST
FELICIANA PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN WILKINSON
COUNTIES THROUGH 530 PM CST
...
At 439 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms near Centreville, or 13 miles northwest of Clinton,
moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Centreville and Norwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3101 9106 3094 9107 3099 9118 3100 9118
3100 9123 3123 9109 3123 9106
TIME...MOT...LOC 2239Z 210DEG 12KT 3103 9110
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ZeringueThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 7:50 PM CST | Special Weather Statement | LIX | Pointe Coupee | 25 min |
| Mar 7, 7:54 PM CST | Special Weather Statement | LIX | Saint Helena | 51 min |
| Mar 7, 8:33 PM CST | Special Weather Statement | LIX | East Feliciana | 27 min |
| Mar 7, 8:47 PM CST | Flash Flood Warning | LIX | East Baton Rouge, West Baton Rouge | 4 hr |
| Mar 7, 8:54 PM CST | Flash Flood Warning | LIX | Tangipahoa | 4 hr |
| Mar 7, 9:35 PM CST | Flash Flood Warning | LIX | Tangipahoa, Washington | 3 hr |
| Mar 7, 11:10 PM CST | Flash Flood Warning | LIX | East Baton Rouge, Livingston | 2 hr |
| Mar 7, 11:12 PM CST | Flash Flood Warning | LIX | Saint Tammany | 2 hr |
| Mar 8, 12:25 AM CST | Flash Flood Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 97 min |
| Mar 8, 3:33 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Saint Bernard, Saint Charles | 117 min |
| Mar 8, 7:44 AM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Iberville, Livingston, West Baton Rouge | 5 hr |
| Mar 8, 8:50 AM CDT | River Flood Warning | LIX | Tangipahoa | 3 days |
| Mar 8, 11:39 AM CDT | Dense Fog Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 13 more | 21 hr |
| Mar 8, 11:41 AM CDT | Marine Dense Fog Advisory | LIX | 24 hr | |
| Mar 7, 6:26 PM CST | Special Weather Statement | LIX | Amite | 49 min |
| Mar 7, 8:13 PM CST | Flash Flood Warning | LIX | Amite, Pike, Walthall | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2026Flash Flood Warnings in Mississippi, 2026Every flash flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.